MedElevator Войти в исследования
← Поиск публикаций

DOI 10.5946/ce.2017.021

Медицинская библиотека · Clinical endoscopy · 2017

Tranexamic Acid-Induced Acute Renal Cortical Necrosis in Post-Endoscopic Papillectomy Bleeding.

Ko Doo Hyun, Kim Tae Hyung, Kim Jong Wook, Gu Ja Joong, Yoon Baek Hyun, Oh Ji Hong, Hong Seung Goun

СтатьяПеревод в очереди

Аннотация

Acute renal failure can be the result of acute renal cortical necrosis (RCN), which commonly occurs from complications occurring during pregnancy. RCN is rarely caused by medications, although tranexamic acid, which is used in patients with acute bleeding for its antifibrinolytic effects, reportedly causes acute RCN in rare cases. An 82-year-old woman experienced gastrointestinal bleeding after endoscopic papillectomy of an ampullary adenoma. The bleeding was controlled with tranexamic acid administration; however, 4 days later, her urine volume decreased and she developed pulmonary edema and dyspnea. Serum creatinine levels increased from 0.8 to 3.9 mg/dL and dialysis was performed. Abdominal pelvic computed tomography with contrast enhancement revealed bilateral RCN with no renal cortex enhancement. Renal dysfunction and oliguria persisted and hemodialysis was continued. Clinicians must be aware that acute RCN can occur after tranexamic acid administration to control bleeding.

Для цитирования: Ko Doo Hyun, Kim Tae Hyung, Kim Jong Wook, Gu Ja Joong, Yoon Baek Hyun, Oh Ji Hong, Hong Seung Goun. Tranexamic Acid-Induced Acute Renal Cortical Necrosis in Post-Endoscopic Papillectomy Bleeding.. Clinical endoscopy. 2017. DOI: 10.5946/ce.2017.021.
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.